# SDR CALA2011050900351

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 33,172 hours, 10,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11207
- Condition: Cracked
- Location: Sta 480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 480 RT HAS CRACK INDICATION DURING MF EC ON I/B RIVET REF NDT MANUAL, PART 6, 53-30-00, FIG 7, PARA 6.C.1 FOR ADDITIONAL REQUIREMENTS FOR MAINT.  REPAIRED CRACK AT STA 480 R PER EA 5310-04716 REV C.
